# SDR REXA2014071300696

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 28,678 hours, 25,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN & FIRST OFFICERS SMOKE GOGGLES NO ELASTICITY.  REPLACED BOTH SMOKE GOGGLES IAW AMM 35-10-00.
